# SDR UALA2011083004651

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,198 hours, 8,680 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 371
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN R OFF.  ONE RESET.  OFF AGAIN.  MULTIPLE CHRONIC.  REPLACED RT ELEC BACK UP GEN PER MM.  OP CHECKED, LEAK CHECKS GOOD.
